# SDR SWAA2020062994893

- Difficulty date: June 6, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 618
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK #4 @ STA 618 / SEAT TRACK TO BE REPLACED ON NRC # G735910.
